zbMATH — the first resource for mathematics

La thĂ©orie du potentiel et les processus recurrents. (French) Zbl 0141.15602
Ann. Inst. Fourier 15, No. 1, 3-12 (1965); Colloques Int. Centre nat. Rech. Sci. 146, 3-12 (1965).

Full Text: DOI Numdam EuDML
[1] S. OREY, Potential kernels for recurrent markoff chains, Journal of Math. Anal. Appl., 8 (1964), 104-132. · Zbl 0137.11803
[2] J. G. KEMENY et J. L. SNELL, Boundary theory for recurrent markoff chains, Trans. Amer. Math. Soc., 106 (1963), 495-520. · Zbl 0115.13604
[3] J. G. KEMENY et J. L. SNELL, Potentials for denumerable Markov chains, J. Math. Anal. Appl., 3 (1961), 196-260. · Zbl 0105.33103
[4] F. SPITZER, Principles of random walks, Princeton, 1964. · Zbl 0119.34304
[5] H. KESTEN et F. SPITZER, Ratio theorems for random walk, Journ. d’Anal. Math., 9 (1963), 285-379. · Zbl 0121.35201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.